Stimulants & going "bad"


#1

I’d like to wonder which kind of stimulants give a nice productive rush, but that don’t make it too jittery.

I took a modafonil today, and though focused, I found the overal feeling quite uneasy/unpleasant. There was no nice easy rush. It just felt uneasy.

As a student, we used to plenty of speed and never had any problems. But as I get older, I know I have to watch out some more.

ATM, I ordered some speed & dexies, lying round. But haven’t tried them yet. It seems kind of contraproductive to mix them with xanax. Or not?

I thought of starting with small doses and see what happens. If they mix it up with lots of caffeine though, I know it’ll feel a bit uneasy.

Any good advice for certain products on this?


#2

To answer one of your questions - Xanax shouldn’t generally reduce the effectiveness of stimulants at all

Obviously there are other arguments for not mixing the two though e.g addiction/dependency likelihood, save them for the comedown etc


#3

It doesn’t? That seems counterintuitive, but great news,.,


#4

Xanax can cause drowsiness so will reduce the effectiveness.m if you don’t get your doses right. If you take a smaller dose of xan then it will just take the edge of the stim but if you take too much you’ll be sleepy


#5

modafinil is disgustingly shit tier in my opinion, speed is fine for me and so much cheaper. 2FMA is even better. benzos are decent with them, i prefer etizolam.


#6

Modafinil isnt bad. It wont cause stimulant psychosis like speed.


#7

Dexies make me tingle down there.


#8

ordered deexies? waaaaaaaaaaaaaaaaaaaaaaaat

someone stocking dex-tro-amp-het-amine?


#9

For rilly.
:heart_eyes: